Publications mathématiques de l'IHÉS

ISSN: 0073-8301 (Print) 1618-1913 (Online)

Description

The Publications Mathématiques de l'IHÉS is an international journal publishing papers of highest scientific level. Thanks to its worldwide distribution (it can be found in the libraries of the major mathematical institutions in the world), to its tradition of publishing landmark articles and to its broad coverage of the discipline, it has won international recognition.

118 Volumes 118 Issues 478 Articles available from 1959 - 2013

Browse Volumes & Issues